# SDR QXEA2016061500388

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,077 hours, 23,730 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 8193009009
- Part serial: 05062910
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST FAILED.  INTERROGATED CDS, FOUND FAULTS 30 AND 901 ON NR 1 ENGINE AND 456 CHA AND B NR 2 ENGINE.  CLEARED FAULTS, FAULT 30 REMAINED ON NR 1 ENGINE.  R & R NR 1 FADEC IAW AMM TASKS 73-21-01-000-801 AND 73-21-01-400-801, ALL FAULTS CLEARED.  PERFORMED OPS TEST OF AUTOFEATHER AND UPTRIM SYS IAW AMM TASK 61-20-00-710-801.  OPS TEST GOOD.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
